Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 31, 2016, 4:59 PM EDT for 4 counties in Kentucky; Switzerland County, Indiana. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2016, 4:59 PM EDT (20:59 UTC)
- Expired
- Mar 31, 2016, 5:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Switzerland County, IN, Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 106 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:14 PM EDT | TSTM WND DMG | New Liberty, KY | ESTIMATED 10 TO 15 LARGE ASH TREES DOWN IN AND AROUND THE NEW LIBERTY AREA. TIME ESTIMATED BY RADAR. |
| Mar 31, 5:17 PM EDT | TSTM WND DMG | 2 Nw Owenton, KY | LARGE TREE DOWN ON NEW LIBERTY PIKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
772
WUUS51 KILN 312059
SVRILN
INC155-KYC041-077-081-187-312145-
/O.NEW.KILN.SV.W.0012.160331T2059Z-160331T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SWITZERLAND COUNTY IN SOUTHEASTERN INDIANA...
WESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
GALLATIN COUNTY IN NORTHERN KENTUCKY...
OWEN COUNTY IN NORTHERN KENTUCKY...
CARROLL COUNTY IN NORTHERN KENTUCKY...
* UNTIL 545 PM EDT.
* AT 458 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM 11 MILES NORTH OF PROSPECT TO 7 MILES
NORTHWEST OF TAYLORSVILLE...MOVING EAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
CARROLLTON...WILLIAMSTOWN...VEVAY...WARSAW...OWENTON...KENTUCKY
SPEEDWAY...GLENCOE...GHENT...SANDERS...CORINTH...SPARTA...WORTHVILLE...
PRESTONVILLE...MONTEREY...GRATZ...INTERSTATE 71 AT MILE MARKER 40...
HARMONY...INTERSTATE 71 AT MILE MARKER 52...INTERSTATE 71 AT STATE
ROUTE 227 AND INTERSTATE 71 AT US ROUTE 127.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 39 AND 68.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 143 AND 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3838 8490 3842 8488 3843 8493 3846 8492
3843 8494 3843 8496 3847 8495 3849 8499
3852 8498 3851 8503 3856 8501 3856 8506
3860 8508 3858 8521 3866 8526 3883 8487
3879 8471 3850 8454 3837 8471 3834 8479
TIME...MOT...LOC 2058Z 247DEG 52KT 3850 8569 3812 8540
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
363
WWUS51 KILN 312121
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT THU MAR 31 2016
KYC041-312130-
/O.CAN.KILN.SV.W.0012.000000T0000Z-160331T2145Z/
CARROLL KY-
521 PM EDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3835 8480 3841 8484 3865 8495 3865 8494
3866 8494 3869 8497 3877 8501 3883 8487
3879 8471 3850 8454 3849 8456 3837 8471
3834 8479
$$
INC155-KYC077-081-187-312145-
/O.CON.KILN.SV.W.0012.000000T0000Z-160331T2145Z/
SWITZERLAND IN-GRANT KY-GALLATIN KY-OWEN KY-
521 PM EDT THU MAR 31 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SWITZERLAND...WESTERN GRANT...GALLATIN AND OWEN COUNTIES UNTIL 545 PM
EDT...
AT 520 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG A
LINE EXTENDING FROM NEAR BEDFORD TO 9 MILES EAST OF SHELBYVILLE...
MOVING NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...WARSAW...OWENTON...KENTUCKY SPEEDWAY...GLENCOE...SANDERS...
CORINTH...SPARTA...HARMONY...INTERSTATE 71 AT US ROUTE 127...EGYPT BOTTOM
AND US ROUTE 42 AT STATE ROUTE 184.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 54 AND 68.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3835 8480 3841 8484 3865 8495 3865 8494
3866 8494 3869 8497 3877 8501 3883 8487
3879 8471 3850 8454 3849 8456 3837 8471
3834 8479
TIME...MOT...LOC 2120Z 247DEG 52KT 3862 8534 3824 8505
HAIL...0.75IN
WIND...60MPH
$$486
WWUS51 KILN 312138
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT THU MAR 31 2016
INC155-KYC077-081-187-312147-
/O.EXP.KILN.SV.W.0012.000000T0000Z-160331T2145Z/
SWITZERLAND IN-GRANT KY-GALLATIN KY-OWEN KY-
538 PM EDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SWITZERLAND...
WESTERN GRANT...GALLATIN AND OWEN COUNTIES WILL EXPIRE AT 545 PM
EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS AND MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 3835 8480 3841 8484 3865 8495 3865 8494
3866 8494 3869 8497 3877 8501 3883 8487
3879 8471 3850 8454 3849 8456 3837 8471
3834 8479
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:01 PM EDT, 58 minutes earlier.
Area forecast discussion, Mar 31, 4:01 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 401 PM EDT THU MAR 31 2016 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TONIGHT. A SECONDARY SURFACE TROUGH WILL EXTEND ACROSS NORTHERN OHIO AND INDIANA ON FRIDAY. A STRONG COLD FRONT WILL SWING THROUGH THE AREA SATURDAY AFTERNOON. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... TWO AREAS OF CONVECTION WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON AND THIS EVENING. FIRST AREA IS WORKING NORTHEAST OUT OF SOUTHERN INDIANA AND CENTRAL KENTUCKY. THIS WILL PRIMARILY AFFECT THE SOUTHERN COUNTIES THROUGH THE REST OF THE DAYLIGHT HOURS. THINNING OF CLOUDS IS ALLOWING FOR SOME HEATING WHICH IN TURN IS RESULTING IN SOME DESTABILIZATION. SHOULD BE ENOUGH SHEAR...BUT WHETHER THERE WILL BE SUFFICIENT INSTABILITY TO RESULT IN STRONG TO SEVERE STORMS STILL REMAINS IN QUESTION. THE OTHER CONVECTION IS OCCURRING AHEAD OF THE COLD FRONT. THINKING THAT THIS WILL LIKELY MOVE INTO A LESS FAVORABLE ENVIRONMENT...ESPECIALLY WITH INITIAL ROUND OF CONVECTION MODIFYING THE ATMOSPHERE IN SOUTHERN SECTIONS. BOTH AREAS OF CONVECTION ARE MOVING RATHER QUICKLY...SO EXPECT MOST PRECIPITATION TO MOVE EAST OF THE FORECAST AREA BY MIDNIGHT. THERE ARE SOME INDICATIONS THAT A FEW SHOWERS COULD LINGER INTO THE OVERNIGHT HOURS IN THE SOUTHEASTERN COUNTIES. FORECAST LOWS CLOSER TO SLIGHT COOLER MET GUIDANCE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... RIDGE WILL NOSE INTO SOUTHERN COUNTIES DURING THE DAY. BUT A WEAK SHORT WAVE MOVING ACROSS THE LOWER GREAT LAKES WILL INDUCE A SURFACE TROUGH ACROSS NORTHERN OHIO AND INDIANA. THIS WILL RESULT IN A CHANCE OF SHOWERS IN FAR NORTHERN COUNTIES. THE TROUGH WILL DISSIPATE IN THE EVENING AS THE UPPER SYSTEM CONTINUES TO WEAKEN AND MOVE OFF TO THE EAST. THUS THE SURFACE RIDGE AXIS WILL BE ABLE TO EXTEND FURTHER INTO THE FORECAST AREA. STRONG SHORT WAVE WILL DIVE SOUTHEAST ACROSS THE GREAT LAKES SATURDAY AFTERNOON AND EVENING. THIS WILL DRIVE A STRONG COLD FRONT ACROSS THE AREA. SHOWERS WILL ACCOMPANY THIS WITH THE GREATEST COVERAGE IN CENTRAL OHIO CLOSER TO UPPER FORCING. WINDS WILL BECOME STRONG AND GUSTY ALONG AND BEHIND THE FRONT WITH WIND ADVISORY CRITERIA LIKELY BEING REACHED OVER AT LEAST PART OF THE FORECAST AREA. WINDS WILL DIMINISH IN THE EVENING AND SKIES WILL CLEAR. TEMPERATURES WILL DROP TO OR BELOW FREEZING SATURDAY NIGHT AREA WIDE. WINDS MAY DROP OFF ENOUGH IN THE SOUTH TO ALSO ALLOW FOR SOME FROST FORMATION. BUT POTENTIAL FREEZE IS GREATER HAZARD. SAW NO REASON TO DEVIATE MUCH FROM MOS TEMPERATURES. && .LONG TERM /SUNDAY THROUGH THURSDAY/... HIGH PRESSURE WILL START OUT THE LONG TERM PERIOD. THERE WILL BE PLENTY OF SUNSHINE DURING THE DAY ON SUNDAY. TEMPERATURES WILL BE SLOW TO RISE AT FIRST WITH A COOL AIRMASS IN PLACE HOWEVER SOUTHERLY FLOW WILL DEVELOP LATER IN THE DAY ALLOWING FOR TEMPERATURES TO RISE INTO THE 50S ACROSS SW PORTIONS OF THE FA. NE PORTIONS OF THE FA ARE ONLY EXPECTED TO REACH INTO THE MIDDLE 40S DURING THE DAY ON SUNDAY. TEMPERATURES WILL DROP OFF SUNDAY EVENING HOWEVER WILL RISE OVERNIGHT AS WARMER AIR MOVES INTO THE REGION AND CLOUD COVER BEGINS TO INCREASE. HELD OFF PRECIPITATION UNTIL THE DAYTIME HOURS ON MONDAY. A COLD FRONT WILL MOVE THROUGH ON MONDAY. PRECIPITATION WILL LINGER ACROSS THE EAST UNTIL TUESDAY MORNING AS THE UPPER LEVEL DISTURBANCE MOVES THROUGH. MOST OF THE PRECIPITATION WILL BE IN THE FORM OF RAIN HOWEVER SOME LIGHT SNOW WILL ALSO BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING. HIGH PRESSURE WILL THEN WORK INTO THE REGION HOWEVER THIS WILL BE SHORT LIVED AS ANOTHER SYSTEM WILL APPROACH THE FA FOR WEDNESDAY AND THURSDAY. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... PRE-FRONTAL RAIN EXITING TAF SITES. VSBYS IMPROVING AND CIGS SHOULD SLOWLY IMPROVE THROUGH THE AFTERNOON. GUSTY WINDS WILL DIMINISH THIS EVENING. CONVECTIVE ACTIVITY SHOULD ARRIVE LATE THIS AFTERNOON AND EVENING ACROSS TAF SITES. SHOWERS AND STORMS MOVING OUT FROM WEST TO EAST OVERNIGHT. BRIEF MVFR VSBYS AND CIGS WITH CONVECTION AND FRONTAL CLOUDS. SHOULD BE MAINLY VFR CONDITIONS BY LATE TONIGHT INTO FRIDAY. WINDS WILL PICK UP AGAIN DURING THE DAY FRIDAY BUT NOT AS STRONG AS TODAY. OUTLOOK...MVFR CEILINGS POSSIBLE SATURDAY ALONG WITH STRONG GUSTY WINDS. MVFR CEILING AND VSBYS POSSIBLE MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...NOVAK AVIATION...PADGETT
Hazardous weather outlook, Mar 31, 4:06 AM EDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 406 AM EDT THU MAR 31 2016 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-042-060-061-070-071- 077>079-010815- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-MERCER-DARKE-PREBLE-MONTGOMERY-BUTLER-WARREN- HAMILTON-CLERMONT-BROWN- 406 AM EDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND...BUT ISOLATED TORNADOES WILL BE POSSIBLE. THE MAIN THREAT WILL OCCUR BETWEEN 4 PM AND 9 PM EDT. GUSTY WINDS ARE POSSIBLE THIS MORNING...WITH SOME OF THE MORE WIND PRONE AREAS SEEING GUSTS APPROACHING OR BRIEFLY EXCEEDING 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MORE STRONG...GUSTY WINDS ARE LIKELY ON SATURDAY AFTERNOON AND EVENING AS A STRONG COLD FRONT PLOWS THROUGH THE AREA. FROST OR FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN BY SUNDAY MORNING. WITH THE EARLY ONSET OF THE GROWING SEASON...THE THREAT TO TENDER VEGETATION WILL INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING. KYZ100-OHZ026-035-043>046-051>056-062>065-072>074-080>082-088-010815- LEWIS-HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN-LICKING-GREENE-FAYETTE-PICKAWAY-FAIRFIELD- CLINTON-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 406 AM EDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS EVENING AS A WEAKENING LINE OF STORMS APPROACHES FROM THE WEST. THE PRIMARY THREATS WILL BE DAMAGING WINDS...WITH A SECONDARY THREAT OF LARGE HAIL. A BRIEF ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN THREAT WILL OCCUR BETWEEN 6 PM AND 11 PM EDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY WINDS ARE LIKELY ON SATURDAY AFTERNOON AND EVENING AS A STRONG COLD FRONT PLOWS THROUGH THE AREA. FROST OR FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN BY SUNDAY MORNING. WITH THE EARLY ONSET OF THE GROWING SEASON...THE THREAT TO TENDER VEGETATION WILL INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Local storm report, Mar 31, 11:06 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM NON-TSTM WND GST KFGX FLEMING-MASON APT 38.54N 83.74W
03/31/2016 M46.00 MPH MASON KY AWOS
1045 AM NON-TSTM WND GST 3 SW MAYSVILLE 38.61N 83.78W
03/31/2016 M50.00 MPH MASON KY MESONET
&&Special weather statement, Mar 31, 11:08 AM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1108 AM EDT THU MAR 31 2016 KYZ093-096>100-OHZ064-065-073-074-078>082-088-311715- CAMPBELL-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PICKAWAY- FAIRFIELD-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...NEWPORT...ALEXANDRIA...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... VANCEBURG...TOLLESBORO...CIRCLEVILLE...LANCASTER...PICKERINGTON... CHILLICOTHE...LOGAN...MILFORD...GEORGETOWN...MOUNT ORAB... HILLSBORO...GREENFIELD...WEST UNION...PEEBLES...WAVERLY... PIKETON...PORTSMOUTH...WHEELERSBURG 1108 AM EDT THU MAR 31 2016 ...GUSTY WINDS EXPECTED TODAY... WIND GUSTS OF 40 TO 50 MPH WILL BE LIKELY LATE THIS MORNING AND INTO THE EARLY AFTERNOON HOURS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS MAY BE BLOWN AROUND.
Local storm report, Mar 31, 12:03 PM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1203 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM NON-TSTM WND GST 3 N RUSSELLVILLE 38.91N 83.79W
03/31/2016 M46.00 MPH BROWN OH PUBLIC
1144 AM NON-TSTM WND GST KLHQ LANCASTER APT 39.76N 82.66W
03/31/2016 M47.00 MPH FAIRFIELD OH ASOS
&&Local storm report, Mar 31, 12:07 PM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1207 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM NON-TSTM WND GST 6 W VANCEBURG 38.59N 83.43W
03/31/2016 M45 MPH LEWIS KY MESONET
&&Special weather statement, Mar 31, 4:45 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT THU MAR 31 2016
INZ075-080-KYZ089-090-094-095-312115-
OHIO IN-SWITZERLAND IN-OWEN KY-CARROLL KY-GRANT KY-GALLATIN KY-
445 PM EDT THU MAR 31 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SWITZERLAND...
NORTHWESTERN OWEN...CARROLL...NORTHWESTERN GRANT AND GALLATIN
COUNTIES UNTIL 515 PM EDT...
AT 445 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BROOKSBURG...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CARROLLTON...VEVAY...WARSAW...KENTUCKY SPEEDWAY...PLEASANT...GLENCOE...
FAIRVIEW...GHENT...SANDERS...SPARTA...PATRIOT...WORTHVILLE...PRESTONVILLE...
BEAR BRANCH...MARKLAND...BRAYTOWN...ABERDEEN...PATE...AVONBURG AND NORTH
LANDING.
THIS INCLUDES I-71 IN KENTUCKY BETWEEN MILE MARKERS 39 AND 67.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3874 8526 3869 8520 3892 8520 3897 8493
3894 8486 3892 8488 3890 8487 3890 8483
3873 8472 3862 8475 3858 8508 3859 8507
3858 8521 3863 8523 3874 8533
TIME...MOT...LOC 2045Z 255DEG 45KT 3876 8516The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:45 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 30 min |
| Mar 31, 5:05 PM EDT | Special Weather Statement | ILN | Boone, Kenton | 25 min |
| Mar 31, 5:32 PM EDT | Special Weather Statement | ILN | Bracken, Grant, Pendleton, Robertson | 28 min |
| Mar 31, 5:42 PM EDT | Special Weather Statement | ILN | Campbell | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.